# SDR UALA2013021800954

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 48,874 hours, 19,654 cycles
- Engine: Iae V2527A5
- System (JASC): 3160 · Central Display
- Part: Control Panel
- Part number: 350L0100104
- Part serial: 81
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CALL PUSH BUTTON ON ECAM CONTROL PANEL INOP - EIS.  REPLACED ECAM CONTROL PANEL, OPS NORMAL.
